کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
10325594 | 675501 | 2005 | 14 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Gröbner bases and syzygies on bimodules over PBW algebras
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
مهندسی کامپیوتر
هوش مصنوعی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
A new method for the computation of two-sided Gröbner bases of ideals and bimodules shifting the problem to the enveloping algebra is proposed. This alternative method appears to be more efficient than the one in [Kandri-Rody, A., Weispfenning, V., 1990. Non-commutative Gröbner bases in algebras of solvable type. J. Symbolic Comput. 9, 1-26] since it calls the left Buchberger algorithm once. We introduce the notion, arising from the ideas that this method involves, of two-sided syzygy, which is revealed to be useful in the computation of, e.g., the intersection of bimodules. Further applications are left for a later work.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Symbolic Computation - Volume 40, Issue 3, September 2005, Pages 1039-1052
Journal: Journal of Symbolic Computation - Volume 40, Issue 3, September 2005, Pages 1039-1052
نویسندگان
Manuel GarcÃa Román, Socorro GarcÃa Román,